# SDR P5CA9701569

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Exhaust Cone
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 2 ENGINE EXHAUST PLUG END CAP.  WELD REPAIRED PER BAC MM 78-11-04 AND INSPECTED PER BAC SOPM 20-20-02.
